# SDR AALA201804129009

- Difficulty date: April 12, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,335 hours, 24,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282720299
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FORWARD SECTION OF THE DUMMY RAIL, FRAME 16,  Y503.2.  REPLACED THE DUMMY RAIL IAW SRM 51-42-11.
